# SDR MEX2002112

- Difficulty date: April 15, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND A BREAK IN THE FUSELAGE SKIN OF A PRESSURIZED ZONE, .25 INCHES BY 1 INCH WIDE, AT STATION 215 LONGERONS 17 AND 18 OF LEFT SIDE.  FUSELAGE SKIN WAS REPLACED IAW ENGINEERING REPAIR NR 02-039.  (M)
